All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Noureddine Kouaissah and Sergio Ortobelli lozza
''Multivariate Stochastic Dominance: A Parametric Approach''
( 2020, Vol. 40 No.2 )
This paper proposes parameterized multivariate stochastic dominance (PMSD) rules under different distributional assumptions for a class of non-satiable risk-seeking investors. In particular, it determines the PMSD rules for both stable symmetric and Student's t distributions. Methodologically, the PMSD rules for ordering are based on comparison of i) location parameters, ii) dispersion parameters, and iii) either stability indices or degrees of freedom. In addition, it presents the main steps for evaluating such rules. This paper confirms that return tail behavior plays a crucial role in determining non-satiable investors' optimal choices.
Keywords: stochastic dominance; investor preferences; elliptical distributions; financial benchmarks.
C1 - Econometric and Statistical Methods: General
Manuscript Received : Apr 27 2020 Manuscript Accepted : May 19 2020

  This abstract has been downloaded 970 times                The Full PDF of this paper has been downloaded 154230 times